# SDR AALA201605199007

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 43,426 hours, 26,010 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 971600
- Part serial: MX627422
- Condition: Overtemp
- Location: Hydraulic Sys
- Part time: 43,424 hours, 26,008 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

DIVERTED, ACFT WAS GNDED.  APPROX 2 MINS AFTER TAKEOFF THE ECAM SHOWED HYD GREEN RESERVOIR SYS OVERHEAT.  THE FLIGHT CREW SHUTDOWN THE GREEN & BLUE HYD SYSTEMS.  ACCOMPLISHED A MANUAL EXTENSION OF THE LG & DIVERTED WHERE THE ACFT LANDED SAFELY.  REPLACED THE HYD POWER TRANSFER UNIT & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 32-00-00-*860-005-A.
